MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305917
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 305917, batch#: 4129795.It was reported that the bd safetyglide needle was clogged / blocked.The following information was provided by the initial reporter: rcc received a complaint via email.One of our xxx is reporting an issue/concern with an item that it is purchased from your company.Please include our xxx case number: (b)(4) with all email communication.Situation: issue: when injecting medication, two separate injections on the same patient, the needle seemed to get caught or stuck when giving the injection.Background: event date: 02/05/2025.Ih# and description: 93017309 needle 21gax1-1/2 safety glide 305917.Mfg#: 305917.Sample available: yes (if sample is available and would like it sent for your evaluation, please reply all, and attach a return shipping label via email).Lot#: 4129795.Assessment: credit requested: no.Po#: (b)(4).Was there injury? no.Account#: po purchased on: (b)(4).Recommendation/request: if you would like the product returned, please reply all with a return shipping label attached within 10 days that this email was sent (02/13/2025).If no label is received, product will be discarded.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle clogged / blocked forty-six samples were provided to our quality team for investigation.A visual inspection was performed, and no defects or imperfections were observed.Each sample was then connected to a syringe with saline solution.All the samples expelled the solution with normal flow, clogged needle was not confirmed.Furthermore, a device history record review was completed for provided batch number 4129795.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Based on the investigation and with the sample analysis the symptom reported could not be confirmed.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21464977
Report Number1213809-2025-00136
Device Sequence Number19706027
Product Code FMI
UDI-Device Identifier30382903059172
UDI-Public(01)30382903059172(11)240508(17)290430(10)4129795
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305917
Device Lot Number4129795
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown